# SDR 98ZZZX3198

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N97100
- Make and model: Cessna 172R
- Aircraft serial: 17280100
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 25765361
- Condition: Scored
- Location: Engine
- Part time: 734 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

WHILE DOING A GROUND RUN-UP PRIOR TO A 100-HOUR INSPECTION, MAINTENANCE NOTICED THE ENGINE, UPON REACHING OPERATING TEMP, BEGAN TO RUN ROUGH AT LOWER POWER SETTINGS.  THE FUEL FLOWS ALSO WERE EXTREMELY ERRATIC.  NO FURTHER ACTION HAS BEEN TAKEN.  THIS IS AN ORIGINAL FUEL SERVO THAT WAS SHIPPED/INSTALLED AT THE FACTORY.  REMOVED FLOW DIVIDER COVER AND FOUND SMALL METAL FLAKES ON UNDERSIDE.  ALSO, FOUND SCORING ON PISTON.  FLUSHED OUT FLOW DIVIDER AND REMOVED SCORING  WITH SCOTCH BRITE.  ACFT HAS FLOWN 10 HOURS WITH NO FURTHER PROBLEMS.
